Global Journal of Mathematical Sciences:

Theory and Practical (GJMS)

Volume 4, Number 1, (2012)  




On the New Integral Transform “ELzaki Transform” Fundamental Properties Investigations and Applications


Authors:Tarig. M. Elzaki, Salih M. Elzaki and Elsayed A. Elnour


On Some Applications of New Integral Transform “ELzaki Transform”


Authors:Tarig. M. Elzaki, Salih M. Elzaki and 3Elsayed A. Elnour


Applications of New Transform “Elzaki Transform” to Mechanics, Electrical Circuits and Beams Problems
Authors:Tarig. M. Elzaki, Salih M. Ezaki and 3Elsayed A. Elnour


Arithmetic ODD Decomposition of Extented Lobster

PP. 35-42

Authors: E. Ebin Raja Merly and N. Gnanadhas


Estimation of the Generalized Logistic Distribution based on the Expected Time in Shock Model

pp. 43-48

Authors: Subramanian C., Rajivgandhi R. and Vinoth R.


System of Intuitionistic Fuzzy Relational Equations

pp. 49-55

Authors: A.R. Meenakshi and T. Gandhimathi


Fuzzy Dot Algebras over Fuzzy Dot Fields

pp. 57-61

Authors: A. Solairaju and A. Prasanna


A New Generalisation of Sam-Solai’s Multivariate-t-Distribution

pp. 63-80

Authors: A. Solairaju, G.S. David Sam Jayakumar and M. Kavitha Devi






© All rights are reserved with Research India Publications                             Home  Journals  Contact